# SDR CALA2009060100290

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 32,463 hours, 11,425 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1503347
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0710 FLOOR SUPPORT ANGLE BEAM AT STA 286 LBL 10 TO RBL 10 FLANGE CORRODED.  REMOVED DAMAGED AREA PER ECRA 5321-01643.  FABRICATED REPAIR ANGLES, STRAP & TAPERED FILLERS PER ECRA 5321-01643.  PERFORMED HFEC OF AREA PER ECRA 5321-01643.  TREAT AND PRIME ALL REPAIR PARTS PER SRM 51-20-01 & INSTALLED FLOOR SUPPORT & REPAIR ANGLE, STRAP, TAPERED FILLERS PER ECRA 5321-01643.
